Alert archive / Tennessee / Wind Advisories in 2006

Wind Advisory 7, NWS Morristown, TN

April 3, 20067 counties in Tennessee

NWS Morristown, TN issued this wind advisory at Apr 3, 2006, 9:40 AM EDT for 7 counties in Tennessee. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2006, 9:40 AM EDT (13:40 UTC)
Expired
Apr 3, 2006, 8:00 PM EDT
In force
10 hr
Issued by
NWS Morristown, TN

Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Sevier County, TN, Unicoi County, TN

The radar

The Knoxville radar (KMRX), 53 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 1.7 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMRX 031340
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
940 AM EDT MON APR 3 2006

...GUSTY WINDS EXPECTED TODAY ACROSS THE SOUTHERN APPALACHIAN REGION...

.A STRONG PRESSURE GRADIENT WILL DEVELOP TODAY AS A COLD FRONT MOVES
THROUGH THE AREA. THIS PRESSURE GRADIENT WILL PRODUCE STRONG GUSTY
WINDS ACROSS THE SOUTHERN APPALACHIAN REGION. THESE WINDS SHOULD
GRADUALLY DIMINISH AFTER SUNSET THIS EVENING.


TNZ018-041-043-045-047-072-074-032145-
/O.NEW.KMRX.WI.Y.0007.060403T1340Z-060404T0000Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG
940 AM EDT MON APR 3 2006

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

STRONG WESTERLY WINDS BETWEEN 25 AND 35 MPH WITH HIGHER GUSTS WILL
DEVELOP TODAY ACROSS THE MOUNTAINS...AS A COLD FRONT MOVES THROUGH
THE AREA. THESE WINDS SHOULD GRADUALLY DECREASE AFTER SUNSET THIS
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>087-
098>102-VAZ001-002-005-006-008-032145-
/O.NEW.KMRX.LW.Y.0006.060403T1340Z-060404T0000Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-
MCMINN-NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-
WEST POLK-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
ATHENS...MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA...
CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...GATE CITY...
LEBANON...ABINGDON
840 AM CDT MON APR 3 2006 /940 AM EDT MON APR 3 2006/

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING. 

STRONG WESTERLY WINDS BETWEEN 20 AND 30 MPH WITH HIGHER GUSTS WILL
DEVELOP TODAY...AS A COLD FRONT MOVES ACROSS THE AREA. THESE WINDS
SHOULD GRADUALLY DECREASE AFTER SUNSET THIS EVENING.

A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO
BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA
LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE
CONDITIONS.

$$

DMG
2 follow-up statements
000 
WWUS74 KMRX 031915
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
315 PM EDT MON APR 3 2006

...GUSTY WINDS EXPECTED ACROSS THE SOUTHERN APPALACHIAN REGION...

.A STRONG PRESSURE GRADIENT WILL CONTINUE UNTIL AROUND SUNSET...AS A
COLD FRONT EXITS THE AREA. STRONG GUSTY WINDS SHOULD CONTINUE ACROSS
THE SOUTHERN APPALACHIAN REGION UNTIL AROUND SUNSET THIS EVENING.


TNZ018-041-043-045-047-072-074-040000-
/O.CON.KMRX.WI.Y.0007.000000T0000Z-060404T0000Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG
315 PM EDT MON APR 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

STRONG WESTERLY WINDS BETWEEN 25 AND 35 MPH WITH HIGHER GUSTS WILL
CONTINUE ACROSS THE MOUNTAINS...AND SHOULD GRADUALLY DECREASE
AROUND SUNSET THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>087-
098>102-VAZ001-002-005-006-008-040000-
/O.CON.KMRX.LW.Y.0006.000000T0000Z-060404T0000Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-
MCMINN-NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-
WEST POLK-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
ATHENS...MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA...
CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...GATE CITY...
LEBANON...ABINGDON
215 PM CDT MON APR 3 2006 /315 PM EDT MON APR 3 2006/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. 

STRONG WESTERLY WINDS BETWEEN 20 AND 30 MPH WITH HIGHER GUSTS WILL
CONTINUE ACROSS MOST OF THE AREA...AND SHOULD GRADUALLY DECREASE
AROUND SUNSET THIS EVENING.

A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO
BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA
LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE
CONDITIONS.

$$

DMG
000 
WWUS74 KMRX 040024
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
824 PM EDT MON APR 3 2006

...WINDS DISSIPATING THIS EVENING...

.WINDS HAVE DECREASED THIS EVENING AS THE COLD FRONT CONTINUES
HEADING EAST OF THE AREA...SO THE ADVISORIES HAVE BEEN ALLOWED TO
EXPIRE. HOWEVER...WEST TO NORTHWEST WINDS WILL STILL BE BREEZY
TONIGHT...ESPECIALLY ACROSS THE HIGHER ELEVATIONS.

TNZ018-041-043-045-047-072-074-040130-
/O.EXP.KMRX.WI.Y.0007.000000T0000Z-060404T0000Z/
JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK...
ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG
824 PM EDT MON APR 3 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>087-
098>102-VAZ001-002-005-006-008-040130-
/O.EXP.KMRX.LW.Y.0006.000000T0000Z-060404T0000Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
NORTHWEST GREENE-WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-
JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-
MCMINN-NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-
WEST POLK-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...GREENEVILLE...JOHNSON CITY...
ELIZABETHTON...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
ATHENS...MADISONVILLE...COKER CREEK...JASPER...CHATTANOOGA...
CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...GATE CITY...
LEBANON...ABINGDON
724 PM CDT MON APR 3 2006 /824 PM EDT MON APR 3 2006/

...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$

GH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Apr 3, 4:30 AM EDT, 5 hours 10 minutes earlier.

Area forecast discussion, Apr 3, 4:30 AM EDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
430 AM EDT MON APR 3 2006

.DISCUSSION...SOME SEVERE THUNDERSTORMS OCCURRING ATTM ACROSS THE
FORECAST AREA AS POWERFUL SPRING STORM SYSTEM BUILDS THROUGH THE
EASTERN U.S. MUCH OF THE PROBABILITY FOR CONVECTION WILL HAVE ENDED
BY MID DAY WHILE SOME POST FRONTAL -SHRA WILL CONTINUE TO BE
POSSIBLE ACROSS MAINLY SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE AS
WELL AS THE MOUNTAINS BORDERING NORTH CAROLINA INTO THE EVENING
HOURS. UPPER TROF DRIVING TODAYS WEATHER SHIFTS EAST THROUGH
MIDWEEK WITH RIDGING SURFACE AND ALOFT CREATING DRY WEATHER
CONDITIONS ACROSS THE FORECAST AREA UNTIL THURSDAY AS ATMOSPHERE
GRADUALLY WARMS AND MOISTENS AHEAD OF ANOTHER MAJOR LEAGUE STORM
SYSTEM WHICH MAKES ITS WAY INTO THE MISSISSIPPI VALLEY BY 12Z FRI.
GRADUALLY RAMP UP PROBABILITY OF PRECIP IN THE FORM OF -SHRA/TSRA
THURSDAY/FRIDAY WITH HIGHEST POPS FRIDAY NIGHT AS SYSTEM COLD FRONT
MOVES CLOSER TO THE REGION. SOME FORECAST UNCERTAINTY AROUND
SATURDAY/SUNDAY TIMEFRAME AS MODEL SOLUTIONS DIVERGE AT THIS
EXTENDED RANGE OF THE FORECAST. MAINTAINED A SLIGHT CHANCE POP FOR
SATURDAY AS NCEP FOLKS DESIRE TO HANG CLOSER TO AN ECMWF SOLUTION
WHICH HOLDS SOME ENERGY BACK ACROSS MISSISSIPPI VALLEY WITH
ASSOCIATED FRONTAL WAVE WHICH MAKES ITS WAY EAST ACROSS THE
TENNESSEE VALLEY. USED A DRY FORECAST FOR SUNDAY WITH EXPECTATION
THAT OFFENDING WEATHER HAS SHIFTED SOUTH AND EAST OF THE FORECAST
AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             75  42  65  38 /  60   0   0   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  70  40  62  36 /  60   0   0   0
OAK RIDGE, TN                       69  39  62  37 /  50   0   0   0
TRI CITIES AIRPORT, TN              69  37  59  33 /  60  10   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Apr 3, 6:04 AM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
604 AM EDT MON APR 3 2006

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-041000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
504 AM CDT MON APR 3 2006 /604 AM EDT MON APR 3 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 3, 4:42 AM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
442 AM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     ERWIN                   36.14N 82.41W
04/03/2006                   UNICOI             TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTY WIDE.

0300 AM     TSTM WND DMG     BRISTOL MOTOR SPEEDWAY  36.52N 82.26W
04/03/2006                   SULLIVAN           TN   LAW ENFORCEMENT

            TREE DOWN ON HAW RIDGE RD IN BRISTOL TN.

0300 AM     TSTM WND DMG     DAMASCUS                36.63N 81.79W
04/03/2006                   WASHINGTON         VA   LAW ENFORCEMENT

            TREE DOWN IN DAMASCUS.

0310 AM     TSTM WND DMG     MOUNTAIN CITY           36.47N 81.81W
04/03/2006                   JOHNSON            TN   LAW ENFORCEMENT

            TREE DOWN ON ANDERSON ST IN MTN CITY.

0340 AM     HAIL             PIKEVILLE               35.61N 85.20W
04/03/2006  E0.75 INCH       BLEDSOE            TN   EMERGENCY MNGR

            PEA TO PENNY SIZE HAIL IN PIKEVILLE.

0340 AM     HAIL             PIGEON FORGE            35.79N 83.56W
04/03/2006  E1.00 INCH       SEVIER             TN   AMATEUR RADIO

            QUARTER SIZE HAIL IN PIGEON FORGE.

0355 AM     TSTM WND DMG     JEFFERSON CITY          36.12N 83.49W
04/03/2006                   JEFFERSON          TN   LAW ENFORCEMENT

            FEW TREES DOWN EAST HALF OF COUNTY.

0408 AM     HAIL             3 NE SPRING CITY        35.72N 84.83W
04/03/2006  E1.25 INCH       RHEA               TN   AMATEUR RADIO

            HWY 68 ON GRANDVIEW MTN. HALF DOLLAR HAIL CAUSED MINOR
            DAMAGE TO OFFICERS VEHICLE. SECOND OCCURRENCE OF LARGE
            HAIL IN PAST 2 HOURS.

&&

MEP
Local storm report, Apr 3, 6:42 AM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
642 AM EDT MON APR 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND DMG     SUNBRIGHT               36.24N 84.67W
04/03/2006                   MORGAN             TN   LAW ENFORCEMENT

            FEW TREES DOWN IN SUMBRIGHT AREA.

1220 AM     TSTM WND DMG     ONEIDA                  36.50N 84.51W
04/03/2006                   SCOTT              TN   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN WEST HALF OF COUNTY.

0110 AM     HAIL             CLINTON                 36.09N 84.13W
04/03/2006  E0.88 INCH       ANDERSON           TN   AMATEUR RADIO

            NICKEL SIZE HAIL IN CLINTON.

0125 AM     HAIL             KNOXVILLE               35.97N 83.95W
04/03/2006  E0.88 INCH       KNOX               TN   AMATEUR RADIO

            NICKEL SIZE HAIL AT I-75 AND CALAHAN RD.

0211 AM     HAIL             3 NE SPRING CITY        35.72N 84.83W
04/03/2006  E1.25 INCH       RHEA               TN   LAW ENFORCEMENT

            LARGER THAN QUARTER SIZE HAIL ON GRANDVIEW MTN.

0220 AM     HAIL             JOHNSON CITY            36.33N 82.37W
04/03/2006  E0.75 INCH       WASHINGTON         TN   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL IN JOHNSON CITY.

0230 AM     TSTM WND DMG     ERWIN                   36.14N 82.41W
04/03/2006                   UNICOI             TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTY WIDE.

0250 AM     HAIL             LENOIR CITY             35.80N 84.27W
04/03/2006  E1.00 INCH       LOUDON             TN   LAW ENFORCEMENT

            QUARTER SIZE HAIL AT THE JUSTICE CENTER IN LENOIR CITY.

0300 AM     TSTM WND DMG     DAMASCUS                36.63N 81.79W
04/03/2006                   WASHINGTON         VA   LAW ENFORCEMENT

            TREE DOWN IN DAMASCUS.

0300 AM     TSTM WND DMG     BRISTOL MOTOR SPEEDWAY  36.52N 82.26W
04/03/2006                   SULLIVAN           TN   LAW ENFORCEMENT

            TREE DOWN ON HAW RIDGE RD IN BRISTOL TN.

0310 AM     TSTM WND DMG     MOUNTAIN CITY           36.47N 81.81W
04/03/2006                   JOHNSON            TN   LAW ENFORCEMENT

            TREE DOWN ON ANDERSON ST IN MTN CITY.

0310 AM     HAIL             KNOXVILLE               35.97N 83.95W
04/03/2006  E1.00 INCH       KNOX               TN   AMATEUR RADIO

            QUARTER SIZE HAIL IN WEST KNOXVILLE.

0315 AM     HAIL             1 E ALCOA               35.79N 83.96W
04/03/2006  E1.00 INCH       BLOUNT             TN   AMATEUR RADIO

            QUARTER HAIL 1 E OF ALCOA.

0325 AM     HAIL             SEVIERVILLE             35.89N 83.58W
04/03/2006  E1.00 INCH       SEVIER             TN   AMATEUR RADIO

            QUARTER SIZE HAIL AT INTERSECTION OF HWY 411 AND 441.

0340 AM     HAIL             PIGEON FORGE            35.79N 83.56W
04/03/2006  E1.00 INCH       SEVIER             TN   AMATEUR RADIO

            QUARTER SIZE HAIL IN PIGEON FORGE.

0340 AM     HAIL             PIKEVILLE               35.61N 85.20W
04/03/2006  E0.75 INCH       BLEDSOE            TN   EMERGENCY MNGR

            PEA TO PENNY SIZE HAIL IN PIKEVILLE.

0355 AM     TSTM WND DMG     JEFFERSON CITY          36.12N 83.49W
04/03/2006                   JEFFERSON          TN   LAW ENFORCEMENT

            FEW TREES DOWN EAST HALF OF COUNTY.

0408 AM     HAIL             3 NE SPRING CITY        35.72N 84.83W
04/03/2006  E1.25 INCH       RHEA               TN   AMATEUR RADIO

            HWY 68 ON GRANDVIEW MTN. HALF DOLLAR HAIL CAUSED MINOR
            DAMAGE TO OFFICERS VEHICLE. SECOND OCCURRENCE OF LARGE
            HAIL IN PAST 2 HOURS.

&&

CAC

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:16 PM EDTSevere Thunderstorm WarningMRXBlount, Hamblen, Jefferson, Sevier59 min
Apr 2, 8:44 PM EDTSevere Thunderstorm WarningMRXCocke, Greene46 min
Apr 2, 9:17 PM EDTSevere Thunderstorm WarningMRXCarter, Unicoi, Washington43 min
Apr 2, 9:56 PM EDTSevere Thunderstorm WarningMRXJohnson34 min
Apr 2, 11:52 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott38 min
Apr 3, 12:33 AM EDTSevere Thunderstorm WarningMRXCampbell27 min
Apr 3, 12:53 AM EDTSevere Thunderstorm WarningMRXAnderson, Claiborne, Union32 min
Apr 3, 1:02 AM EDTSevere Thunderstorm WarningMRXKnox58 min
Apr 3, 1:35 AM EDTSevere Thunderstorm WarningMRXBledsoe40 min
Apr 3, 1:45 AM EDTSevere Thunderstorm WarningMRXJefferson, Sevier42 min
Apr 3, 2:06 AM EDTSevere Thunderstorm WarningMRXRhea25 min
Apr 3, 2:10 AM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan, Unicoi, Washington47 min
Apr 3, 2:20 AM EDTSevere Thunderstorm WarningMRXRoane55 min
Apr 3, 2:35 AM EDTSevere Thunderstorm WarningMRXLoudon25 min
Apr 3, 2:52 AM EDTSevere Thunderstorm WarningMRXBlount, Knox53 min
Apr 3, 3:10 AM EDTSevere Thunderstorm WarningMRXJefferson, Sevier65 min
Apr 3, 3:21 AM EDTSevere Thunderstorm WarningMRXBledsoe, Sequatchie39 min
Apr 3, 3:50 AM EDTSevere Thunderstorm WarningMRXMeigs, Rhea40 min
Apr 3, 3:51 AM EDTSevere Thunderstorm WarningMRXCocke54 min
Apr 3, 3:52 AM EDTSevere Thunderstorm WarningMRXMarion23 min
Apr 3, 4:04 AM EDTSevere Thunderstorm WarningMRXHamilton56 min
Apr 3, 4:13 AM EDTSevere Thunderstorm WarningMRXSequatchie17 min
Apr 3, 5:15 AM EDTSevere Thunderstorm WarningMRXPolk45 min
Apr 3, 9:40 AM EDTLake Wind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more10 hr

Nearby

Wind Advisories in Tennessee, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.